Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the class number of a quaternion algebra with a negative fundamental number


Author: Claiborne G. Latimer
Journal: Trans. Amer. Math. Soc. 40 (1936), 318-323
MSC: Primary 11R52; Secondary 11R29, 16K20
MathSciNet review: 1501876
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R52, 11R29, 16K20

Retrieve articles in all journals with MSC: 11R52, 11R29, 16K20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501876-2
PII: S 0002-9947(1936)1501876-2
Article copyright: © Copyright 1936 American Mathematical Society